# SDR ZZDA2011576

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING EMER EXIT LIGHT ON BOTH SIDES, AFTER SWITCH TURNED OFF POSITION (VERIFIED BATTERY PACK/PWR SUPPLY IN AFT CARGO / PANEL, OPEN CONNECTOR DISCONNECTED).  REMOVED AND REPLACED EMER EXIT BATTERY SUPPLY OPS CHECK GOOD, NO FAULTS NOTED REF M/M 33-51-00, 33-51-06.
